Doctor insights on:
Synthroid Weight Gain Bloating
I've used levothroid 17 years, post ablation; its now unobtainable. Generic gives me headaches. Synthroid (thyroxine) led to ab bloating, rapid weight gain, & hypersomnia; any idea why? What is next?
Adjust the dose: If the dose of thyroid medication is correct, all the available preparations should be about the same. The "bloating, wt gain" sounds like hypothyroidism, i.e. You were taking too little. The dose of the new preparation may be different from the dose of Levothroid you were on. Make sure you take the medication on an empty stomach, and not with hot liquids. ...Read more
Yes, can be: The mass general center for women's mental health includes several physical symptoms in pms diagnosis, including breast tenderness/swelling, joint pains, headaches, bloating, etc -- weight gain is also part of the dsm iv-tr & dsm 5 criteria for pmdd (a more severe form of pms). For diagnosis one needs emotional symptoms also: http://currentpsychiatry. Com/pdf/1104/1104cp_meltzer-brody. Pdf. ...Read more
I've had weight gain and bloating since Skyla insertion a month ago, is this to be expected? My diet hasn't changed
Not common: Skyla has a very tiny amount of Progesterone that acts locally on the lining of the uterus and cervical mucous. The hormone released is so low it does not usually cause symptoms throughout your body. Monitor your progress over the next few months and see it is gets better. If not see your doctor ...Read more
I have PMS. I noticed this & was wondering. Is there a difference between bloating and weight gain? I look bigger, but weight is the same.
Bloating vs wt gain: Check out http://www. Healthline. Com/symptom/abdominal-bloating & http://www. Mayoclinic. Org/diseases-conditions/gas-and-gas-pains/in-depth/gas-and-gas-pains/art-20044739 re bloating, which doesn't necessarily affect your weight. However, your weight may fluctuate in response to hormone cycles which may be explained by fluid retention aka edema. Birth control pills can be used to treat/prevent PMS. ...Read more
54yr old female with constant bloating, fullness and weight gain from 106-140 lbs over 8-10 months time frame. What can this mean?
Large weight gain: A complete physical exam by a physician is necessary. Gi problems you mention may be a result, not the cause of the weight gain. Endocrine (gland) problems are always a concern and include thyroid and pituitary conditions which demand thorough investigation, and all medications need to be reviewed. However, large weight gain is often a change in dietary habits or a loss of dietary control. ...Read more
No: Not much explanation I can give here. Just no. ...Read more
See a doctor: Your weight gain and bloating may be second-rate to a disease or because you eat too much. Your doctor is one of the best resources you have in figuring out which of the two it is. You need to see a doctor so that a more thorough history and physical examination can be done. This will be the most important aspect of determining how you can lose weight. ...Read more
Lactose intol.: May have lactose or protien in milk allergy for bloating. weight gain from calories associated with proetien like nuts or check calorie content; protien should ne most satisfying and appetitie is held down longer so not direct affect to weight gain; calories, weight lifting ect can put on weight. Need balance of fruits/vegetables, protien, breads/cereals, milk, meat for healthy diet wellbalanc ...Read more
Can going off Zoloft (sertraline) cause weight gain/bloating? How do you rectify that without going back on zoloft (sertraline)?
Weight gain or boating isn't usually a result of gradually stopping zoloft (sertraline) - bloating can actually improve on zoloft (sertraline). However, in some folks, there are flu-like symptoms that arise from the first couple of weeks of being on zoloft (sertraline). See below for more info.
http://www. Ncbi. Nlm. Nih. Gov/pubmedhealth/pmh0001017/. ...Read more
I take a levothyroxine generic and suffer massive bloating, weight gain (40lbs) and red dots on my shins. Is there an alternative drug?
HOW LONG HAVE YOU BEEN ON THIS MEDICATION?
PLEASE CHECK WITH THE DOCTOR WHO HAS BEEN PRESCRIBING IT. HE OR SHE MAY BE THE ONE WHO COULD ANSWER THIS.
BEST LUCK. ...Read more
How does ascites and weight gain look different? I'm generally thin but have rapidly developed what looks like bloating? Hard to fit in my jeans.
I find a big difference since I changed from Synthroid (thyroxine) to eltroxin... Big weight gain, tired all the time etc.! dr says they both do the exact same?
Reformulated: Eltroxin has been reformulated and may not have the same potency it did before. You should never change brands of thyroid replacement without getting your levels carefully checked 6 and 12 weeks after changing. ...Read more
Will weight gain for ovarian cyst with 3.4cm? I feel like I am gaining weight and bloating. What should I do?
No: It is not the cyst but the associated hormonal dysfunction that can occur. ...Read more
Can going off Zoloft (sertraline) cause weight gain/bloating? Will this side effect go away the longer your off?
Can utrogestan prescribed for pregnancy, once completed cause hot flushes, weight gain and bloating? How long does it take to exit the system?
What would be causing bloating w/no weight gain and movement I can see and feel 4mnths after a surgical abortion? Had regular cycles & negative tests
Bloating s/p abortio: You have a procedure, so there is always a healing phase, the body usually takes 3-6 months post procedure to heal. That being said would check thyroid, food intolerances, possibly for reflux/gastritis H pylori. If all negative discuss sonogram with doctor just to rule out a concomitant ovarian/ uterine/gallbladder abnormality. ...Read more
BASICALLY YES: Tricyclic antidepressants are so named for the three benzene rings that form the basic structure. The differences have to do with the side chains. So they can all have very similar traits as far as benefits and side effects. Some of the second generation tricyclics may have less side effects as they are the metabolites and may have fewer issues than the parent compound like Elavil and pamelor (nortriptyline). ...Read more
Dull steady right ovary pain no regular cycles all day pain no fever bloating and weight gain what could this be?
Ovary pain: Appendix, ovarian cyst, ectopic pregnancy, kidney stone, and even a bowel issue but the list goes on and on. You should be evaluated by a clinician and a urine should be also drawn and evaluated for infection and blood. This could be something simple but you should be evaluated before we assume something simple. Does this pain regularly come with menstrual periods it could be endometriosis. ...Read more
I had a hysterectomny only left ovary left would be due for period on the 6th of each month get cravings and bloating with weight gain and cramps?
That's okay: If you still had your uterus you would be menstruating monthly, you are still ovulating so it's okay that you have these monthly symptoms. ...Read more